Please use this identifier to cite or link to this item:
Title: Comments on ‘‘Modeling fractional stochastic systems as non-random fractional dynamics driven Brownian motions
Author: Ortigueira, M.D.
Keywords: Fractional calculus
Grünwald-Letnikov derivative
Fractional Brownian motion
Issue Date: 24-May-2008
Publisher: Elsevier Inc.
Abstract: Some results presented in the paper ‘‘Modeling fractional stochastic systems as nonrandom fractional dynamics driven Brownian motions” [I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999] are discussed in this paper. The slightly modified Grünwald-Letnikov derivative proposed there is used to deduce some interesting results that are in contradiction with those proposed in the referred paper.
Description: Applied Mathematical Modelling, Vol.33
ISSN: 0307-904X
Appears in Collections:FCT: DEE - Artigos em revista internacional com arbitragem científica

Files in This Item:
File Description SizeFormat 
Ortigueira_2008.pdf139,21 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.